MAUDE Adverse Event Report: STRYKER GMBH LONG NAIL KIT R1.5, TI, RIGHT GAMMA3 Ø11X360MM X 130°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH LONG NAIL KIT R1.5, TI, RIGHT GAMMA3 Ø11X360MM X 130°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 34301360S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported, it was decided for a nail/screw removal due to nail gamma 3 breakage.Implant date (b)(6) 2024.(normal weight patient).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction - please refer to d4 lot #.The reported event could be confirmed with the provided image in which we can see the nail breakage.A review of the device history was not possible because the provided lot number seems to be incorrect as it is not available in the database.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the correct lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
LONG NAIL KIT R1.5, TI, RIGHT GAMMA3 Ø11X360MM X 130°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19849878
Report Number0009610622-2024-00719
Device Sequence Number6746933
Product Code HSB
UDI-Device Identifier07613252273981
UDI-Public07613252273981
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number34301360S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date07/29/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown